Skip navigation

Items where Author is "Tan, Yuanshun"

Items where Author is "Tan, Yuanshun"

Up a level
Export as [feed] RSS
Group by: Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 4.

Article

Yang, Jin, Tan, Yuanshun and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2019) Complex dynamics of an impulsive chemostat model. International Journal of Bifurcation and Chaos (ijbc), 29 (8):1950101. ISSN 0218-1274 (Print), 1793-6551 (Online) (doi:https://doi.org/10.1142/S0218127419501013)

Yang, Jin, Tan, Yuanshun and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2019) Modelling effects of a chemotherapeutic dose response on a stochastic tumour-immune model. Chaos, Solitons & Fractals, 123. pp. 1-13. ISSN 0960-0779 (doi:https://doi.org/10.1016/j.chaos.2019.03.029)

Yang, Jin, Tan, Yuanshun and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2019) Thresholds for extinction and proliferation in a stochastic tumour-immune model with pulsed comprehensive therapy. Communications in Nonlinear Science and Numerical Simulation, 73. pp. 363-378. ISSN 1007-5704 (Print), 1878-7274 (Online) (doi:https://doi.org/10.1016/j.cnsns.2019.02.025)

Tang, Sanyi, Liang, Juhua, Tan, Yuanshun and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2011) Threshold conditions for integrated pest management models with pesticides that have residual effects. Journal of Mathematical Biology, 66 (1-2). pp. 1-35. ISSN 0303-6812 (Print), 1432-1416 (Online) (doi:https://doi.org/10.1007/s00285-011-0501-x)

This list was generated on Fri Nov 22 18:01:23 2019 UTC.